Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Reddish skin rashes on the body of a 8 year old. Loss of appetite. What is wrong?

My daughter is 8 years old. She threw up on Friday night and was very tired yesterday. Today while taking her bath I noticed red spots similar to ring worm but no normal skin color in the middle on the back of each leg. The one leg looks to have the same shape of the red spots but they look more plum - dark. She does not have a fever but did notice her appetite has changed the last couple of days - eating very little. What could this be?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
This rash is looking like urticarial rash most probably due to allergic reaction and you can apply calamaine containing lotions and you can goive antihistamines like hydroxyzine or cetrizine orally in prescribed dosage after consulting your doctor. So consult your doctor for the examination of rash and for diet advise.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor